On a permutation character of Sm

M. Shahryari, M. A. Shahabi*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

3 Citations (SciVal)


Let G be a permutation group on in elements and K be an n-dimensional complex vector space. Then G acts naturally on ⊗mV, namely, V1 ⊗ ⋯ × vm → vg-1(1) ⊗ ⋯ ⊗ vg-1(m) · In this expository article, we obtain the well known irreducible constituents of this representation of G by an approach that is both elegant and economical.

Original languageEnglish
Pages (from-to)45-52
Number of pages8
JournalLinear and Multilinear Algebra
Issue number1
Publication statusPublished - 1998
Externally publishedYes


  • Kostka number
  • Permutation operator
  • Specht module
  • Symmetry classes of tensors
  • Tensor product

ASJC Scopus subject areas

  • Algebra and Number Theory


Dive into the research topics of 'On a permutation character of Sm'. Together they form a unique fingerprint.

Cite this